# SDR 95ZZZX1098

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3896B
- Make and model: Beech F35
- Aircraft serial: D4146
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 7110
- Condition: Defective
- Location: Air Intake
- Component: Brackett
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION OF THE FILTER, NOTICED MANIFOLD PRESSURE ON TAKEOFF WAS 2 INCHES LOWER THAN WITH DONALDSON FILTER SOLD BY BEECH.  ON INSPECTION, DETERMINED THAT THIS DIFFERENTIAL PRESSURE WAS PULLING THE ALTERNATE AIR DOOR INSIDE THE COWLING OPEN.  DOOR BEGAN TO FLUTTER AT FLAT PITCH AND ABOUT 21 INCHES; WAS WIDE OPEN AT 23 INCHES.  WITH A NEW SPRING ON THE ALTERNATE AIR DOOR, THE RESULT WAS THE SAME.
